# SDR VNAA202312010008

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116984 DISCREPANCY: STGR 23R IS CORRODED BETWEEN FS 333 AND FS 349. CORRECTIVE ACTION: REMOVED CORRODED STRINGER AND SPLICE. FABRICATED NEW STRINGER AND SPLICE AND INSTALLED NEW PARTS IAW CRJ 700 SRM 53-00-03-201-001-A01.
